# SDR DALA2022072205079

- Difficulty date: May 18, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 68,736 hours, 25,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2240992) DURING C CHECK ON MXA MRO AT MEX, THE AFT CARGO COMPARTMENT TRACK AT RBL 13.84 HAS WEAR OUT OF LIMITS, SCRATCHES AND CORROSION ON THE ATTACHMENT FITTING LOCATED AT BS 747 AND RBL 13.84. MAINTENANCE REPAIRED DAMAGE PER ERA 599506-14.
